# SDR UPS04842536

- Difficulty date: May 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Bent
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, RIGHT WING I/B FLAP I/B END (LIP) BENT AT AFT AREA, CHAFING FILLET PANEL 192 U.  FABBED NEW WEB AND DOUBLER REPAIR IAW REO G09806.
